MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2 FOR BD MAX¿ SYSTEM; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD, KIT, NUCLEIC ACID

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2 FOR BD MAX¿ SYSTEM; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD, KIT, NUCLEIC ACID
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd ctgctv2 for bd max¿ system, a false positive chlamydia trachomatis patient result was obtained.Sample was repeated and gave a chlamydia trachomatis negative result.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.(b)(4)) from lot 4233979 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer complained about discrepant results for the chlamydia target, for one patient sample.The same sample buffer tube was used to perform both the initial and the repeat tests.Customer provided runs 2620 and 2622 from bd max¿ instrument ct2647 for investigation.Manual pcr curve adjudication of the discrepant sample revealed a late and low amplification, but appearing true, generating a chlamydia positive result for the sample in the initial test (run 2620, position b4).No amplification was visible in the repeat test (run 2622), whereas internal control amplification curves of both tests were comparable without anomaly.As described in the instruction for use low levels of target below the limit of detection (lod) of the assay may be detected, but results may not be reproducible.This could explain the customer¿s discrepancy.Nevertheless, manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.The root cause was not identified.Based on the data and information provided, specimens at or near the assay limit of detection (lod), or environmental or cross contamination, are the most likely causes to explain the customer¿s positive results.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd ctgctv2 for bd max¿ system kit lot 4233979.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action plan since no new hazard was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.
 
Event or Problem Description

Brand Name
BD CTGCTV2 FOR BD MAX¿ SYSTEM
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD, KIT, NUCLEIC ACID
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21356762
Report Number3007420875-2025-00031
Device Sequence Number7835355
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(10)4233979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/10/2026
Device Catalogue Number443904
Device Lot Number4233979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown